# SDR SWAA2024121872038

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 480-500 AROUND FASTENER HOLES.<[01] BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMIT SRM 53-00-53-1A-2.;[02] REMOVED FWD CARGO COMPARTMENT L/H TRANSITION ANGLE FROM STA 400 TO 500I PER SRM 51-40-02.;[03] L/H TRANSITION ANGLE BEING REPLACED FROM BS 400 - 500I ON TTG8Q00XLZZH.;[04] INSTALLED REPLACEMENT L/H TRANSITION ANGLE FROM BS 400 TO 500I PER SRM 53-00-53-2R-5;SRM 51-40-02 AND 24-153-03411.;[05] VERIFIED INSTALL OF REPLACEMENT L/H TRANSITION ANGLE FROM BS 400 TO 500I PER SRM 53-00-53-2R-5;SRM 51-40-02 AND 24-153-03411 (RII) IN C/A #4;[06] INSPECTION C/W. FOUND FAULTS REF: TTG8Q00XSBDN.
